MAUDE Adverse Event Report: CENTINEL SPINE PRODISC C US IMPLANT LARGE 5MM; PROSTHESIS, INTERVERTEBRAL DISC

CENTINEL SPINE PRODISC C US IMPLANT LARGE 5MM; PROSTHESIS, INTERVERTEBRAL DISC
Model Number 09.820.045S
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/10/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A patient was implanted with a prodisc c device at level c6-c7 on (b)(6) 2021.The implant was removed on (b)(6) 2023 with no reason for the removal being provided.Complaint trending showed that the rate of complaints remains within acceptable limits as defined in the risk documentation.A review of the risk assessment found that the risks associated with the complaint are identified and mitigated to a level where the benefits outweigh the risks.A device evaluation could not be completed as the patient requested to keep all explanted components.No indication for the cause of the pdc removal was determined.Therefore, the complaint investigation outcome is unknown.The submission is 1 of 1 devices involved in this event.
 
Event or Problem Description
A patient was implanted with a prodisc c device at level c6-c7 on (b)(6) 2021.The implant was removed on (b)(6) 2023.No information or imaging was provided to detail the patient's condition or reason for the removal.The implant was replaced with a fusion device.

Brand Name
PRODISC C US IMPLANT LARGE 5MM
Common Device Name
PROSTHESIS, INTERVERTEBRAL DISC
Manufacturer (Section D)
CENTINEL SPINE
900 airport road
suite 3b
west chester PA 19380
Manufacturer (Section G)
CENTINEL SPINE
900 airport road
suite 3b
west chester PA 19380
Manufacturer Contact
matthew crilley
900 airport road
suite 3b
west chester 19380
4848878849
MDR Report Key17461045
Report Number3007494564-2023-00039
Device Sequence Number7153171
Product Code MJO
UDI-Device Identifier00843193112811
UDI-Public00843193112811
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P070001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2025
Device Model Number09.820.045S
Device Catalogue NumberN/A
Device Lot Number2020-0655
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/06/2023
Initial Report FDA Received Date08/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR
Patient SexFemale